MAUDE Adverse Event Report: VASORUM LTD CELT ACD PLUS VASCULAR CLOSURE DEVICE

VASORUM LTD CELT ACD PLUS VASCULAR CLOSURE DEVICE
Model Number CLT-05
Medical Device Problem Codes Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medsun that a celt plus 5f implant was embolized on release from the delivery system into a branch of the common femoral artery.The position of the implant in the side branch was stable, and the location was deemed by the operator not to be harmful for the patient.No attempt was made to retrieve the implant.The patient was informed and had no symptoms.Haemostasis was achieved by manual pressure.
 
Additional Manufacturer Narrative
During processing of this complaint an attempt was made to obtain complete event information.A search of the complaint files was completed, and no other complaints were identified with the same lot number.The device was not returned to vasorum ltd for examination.The implant remains in the patient.This incident resulted in no patient harm as no further procedure was required and the patient had no symptoms.All available information has been placed on file in the customer complaint files of vasorum ltd.For appropriate tracking, trending and follow-up.No corrective/preventative actions will be taken at this time.This report is the final report being submitted by vasorum ltd.

Brand Name
CELT ACD PLUS VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD
2012 orchard avenue
citywest business campus
dublin, co. dublin D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASOURM LTD
2012 orchard avenue
citywest business campus
dublin, co. dublin D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, co. dublin D24WP-W6
MDR Report Key25123673
Report Number3009984513-2026-00006
Device Sequence Number18823662
Product Code MGB
UDI-Device Identifier05391530280617
UDI-Public(01)05391530280617(17)281022(10)943577
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCLT-05
Device Lot Number943577
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown